# SDR DL72S021136

- Difficulty date: September 25, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 50,992 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EMERGENCY EXIT LIGHT INOP.  WILL NOT TEST, REPLACED BATTERIES AND BULBS OPERATIONAL CHECKS NORMAL.
